Annals of Pure and Applied Logic 55 (2):125-151 (1991)

Abstract
By constructing a maximal incomplete d.r.e. degree, the nondensity of the partial order of the d.r.e. degrees is established. An easy modification yields the nondensity of the n-r.e. degrees and of the ω-r.e. degrees
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(91)90005-7
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 62,268
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The Recursively Enumerable Degrees Are Dense.Gerald E. Sacks - 1969 - Journal of Symbolic Logic 34 (2):294-295.
Lower Bounds for Pairs of Recursively Enumerable Degrees.[author unknown] - 1972 - Journal of Symbolic Logic 37 (3):611-611.

Add more references

Citations of this work BETA

Splitting Theorems in Recursion Theory.Rod Downey & Michael Stob - 1993 - Annals of Pure and Applied Logic 65 (1):1-106.
Isolated Maximal D.R.E. Degrees.Yong Liu - 2019 - Annals of Pure and Applied Logic 170 (4):515-538.
Degree Spectra of Relations on Computable Structures.Denis R. Hirschfeldt - 2000 - Bulletin of Symbolic Logic 6 (2):197-212.
Degree Spectra of Intrinsically C.E. Relations.Denis R. Hirschfeldt - 2001 - Journal of Symbolic Logic 66 (2):441-469.

View all 29 citations / Add more citations

Similar books and articles

Infima of D.R.E. Degrees.Jiang Liu, Shenling Wang & Guohua Wu - 2010 - Archive for Mathematical Logic 49 (1):35-49.
The Density of the Meet-Inaccessible R. E. Degrees.Zhang Qinglong - 1992 - Journal of Symbolic Logic 57 (2):585-596.
Then-Rea Enumeration Degrees Are Dense.Alistair H. Lachlan & Richard A. Shore - 1992 - Archive for Mathematical Logic 31 (4):277-285.
Topological Aspects of the Medvedev Lattice.Andrew Em Lewis, Richard A. Shore & Andrea Sorbi - 2011 - Archive for Mathematical Logic 50 (3-4):319-340.
The Isolated D. R. E. Degrees Are Dense in the R. E. Degrees.Geoffrey Laforte - 1996 - Mathematical Logic Quarterly 42 (1):83-103.
The Degrees of Conditional Problems.Su Gao - 1994 - Journal of Symbolic Logic 59 (1):166-181.
Some Special Pairs of Σ2 E-Degrees.Seema Ahmad & Alistair H. Lachlan - 1998 - Mathematical Logic Quarterly 44 (4):431-449.
On Downey's Conjecture.Marat M. Arslanov, Iskander Sh Kalimullin & Steffen Lempp - 2010 - Journal of Symbolic Logic 75 (2):401-441.

Analytics

Added to PP index
2014-01-16

Total views
37 ( #289,492 of 62,237 )

Recent downloads (6 months)
1 ( #457,173 of 62,237 )

How can I increase my downloads?

Downloads

My notes